# SDR AALA970811

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE INNER SURFACE OF THE INNER CHORD ON THE AFT CARGO DOOR.  SEVEN BLEND-OUTS EXCEED SRM LIMITS.  TRIMMED OR BLENDED CORROSION AREAS AS REQUIRED.  ALODINED AND PRIMED AREA.  FABRICATED AND INSTALLED FILLERS USING 7075-T6 ALUMINUM.  APPROVED BY ENGINEERING PER MRB 767-1394.  (X)
